# SDR SWIA202266913

- Difficulty date: September 30, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 40,090 hours, 36,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHANK UNDER PANEL 192BB.   REPAIRED FUSELAGE SKIN UNDER PANEL 192BB IAW REO 601R-53-31-1246 REV -.
